# SDR UPS04M42927

- Difficulty date: June 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT HORIZONTAL STAB NR 29 BARREL NUT HOLE FOUND CORRODED     CORROSION ON S/W & BEARING SURFACE REMOVED & REAMED FOUND OUT OF LIMIT PER EO MD11-5510-19409-G.  FAB & REPAIR SLEEVE BUSHING PER EO MD11-5510- 19409-G.  APPLIED SEALANT AT BARREL NUT HOLE NR 29 RT PER 1210-04.  REPAIR & INSTALLED CUTOUT AT BARREL NUT HOLE 29 RT PER EO MD11-5510-19409-G & EN:1210-04 FOUND SATISFACTORY.
